# SDR SWAA2023080974777

- Difficulty date: July 4, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT CORROSION BS 727A+9 - 767 RBL 20 WL 156<[01] UPDATE MEASUREMENTS TABLE;[02] SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS;[03] BLENDED CORROSION ON FLOOR TO SIDEWALL SUPPORT CORROSION BS 727A+9 - 767 RBL 20 WL 156; WORK AREA  BS 727A+12'; L 1.2' X W 0.700' X D 0.009'; BS 727B+2'; L 1.2' X W 0.800' X D 0.011'; BS 727C+2'; L1.0' X W 0.700' X D 0.011' FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2' USED DEPTH GAGE; ID: ATS2472; DUE: 12/31/2023;[04] REMOVED FLOOR TO SIDEWALL SUPPORT CORROSION BS 727A+9 - 767 RBL 20 WL 156 IAW SRM 51-40-02-0G-0;[05] VERIFIED ITEMS 2;3. VERIFIED OUT OF LIMITS.;[06] ROMOVED FLOOR TO SIDEWALL SUPPORT FROM BS 727 - 767 RBL 20 WL 156 IAW SRM 51-40-02-0G-0;[07] FABRICATED ; LOCATED AND DRILLED NEW SIDEWALL SUPPORT FROM BS 727+4 TO BS 767 ;RBL 20; WL 156 IAW SRM 51-40-05-0G-0 AND DWG 146A7502;ID:0049;REV:-;MATERIAL BAC1496-377 7075-T62; LOT#1526048-1. APPLIED CHEMICAL CONVERTION IAW AMM 51-21-41-370-802; REQUEST OK TO APPLY PRIMER;[08] VERIFIED CORRECTIVE ACTION 7. OK TO PRIME;[09] APPLIED PRIMER ON NEW FLOOR TO SIDEWALL SUPPORT IAW AMM 51-21-72-370-804; REQUES OK TO INSTALL ADHESIVELY BONDED NUTPLES
